José Alberto Arranz, MD; Rafael Jiménez, MD; Melchor Alvarez-Mon, MD, PhD
This content is PDF only. Please click on the PDF icon to access.
To the Editors: Cyclophosphamide is widely used in the treatment of cancer and autoimmune diseases (1-3). Several secondary effects have been described in patients treated with this drug, depending on the dose and mode of administration (1, 2). Although blurred vision has occasionally been associated with cyclophosphamide, the mechanism has not been explained (4). We describe a patient with recurrent transitory myopia induced by the intravenous bolus administration of cyclophosphamide bolus in a patient with systemic lupus erythematosus.
A 15-year-old girl was diagnosed as having systemic lupus erythematosus with diffuse proliferative glomerulonephritis. Treatment was begun with daily steroids and monthly
Arranz JA, Jiménez R, Alvarez-Mon M. Cyclophosphamide-induced Myopia. Ann Intern Med. 1992;116:92–93. doi: https://doi.org/10.7326/0003-4819-116-1-92_2
Download citation file:
Published: Ann Intern Med. 1992;116(1):92-93.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use